Jie Lv, . Idemptents of Enveloping Semigroup in a Kind of Substitution[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(4): 29-34 .
Citation:
|
Jie Lv, . Idemptents of Enveloping Semigroup in a Kind of Substitution[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(4): 29-34 .
|
Jie Lv, . Idemptents of Enveloping Semigroup in a Kind of Substitution[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(4): 29-34 .
Citation:
|
Jie Lv, . Idemptents of Enveloping Semigroup in a Kind of Substitution[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(4): 29-34 .
|